# SDR SWAA2013071218183

- Difficulty date: June 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SUPPORT ANGLE CRACKED AT RSS 537.806.  R&R ANGLE IAW SRM & DRAWING.
